# SDR SWIA2017100643824

- Difficulty date: September 7, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 35,042 hours, 32,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED, RBL 9,  BS 559+80 - 569.  REPAIRED THE FLOOR SUPPORT IAW SRM.
